# SDR EE4Y20110129

- Difficulty date: February 25, 2011
- Submitted: February 25, 2011
- Operation: General aviation
- Filed by: Cooperativa Autogestionaria de Servicios Aeroindus, repair station EE4Y151M
- Aircraft: N527NK
- Make and model: Airbus A319-132
- Aircraft serial: 2978
- Aircraft time: 15,965 hours, 7,590 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: D5347217220500
- Part serial: UNK
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: Z
- Precautionary procedure: O

## Discrepancy

UPPER FUSELAGE PAX CABIN AFT ENTRANCE AREA FROM STA 2800 TO STA 2872 BETWEEN -Y116 AND -Y129 FLOOR SUPPORT BEAM WITH CORROSION.  DAMAGED PART WAS REPLACED IN ACCORDANCE WITH SRM 51-72-11 PARAGRAPH 4 AND 6.
